# SDR ASAA2015021210640

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,830 hours, 8,517 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shroud
- Part number: 1898M56P01
- Condition: Damaged
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND NR 2 ENGINE, FUEL MANIFOLD PROTECTING SHROUDS AT 6 & 5 O'CLOCK POSITIONS DAMAGED, CRACKED.  ACFT GROUNDED. R & R 2 RUBBER, SYNTHETIC MATERIAL,  FUEL MANIFOLD SHROUDS.  INSTALLED SAFETY CABLE IAW AMM 70-20-01.  GOOD FOR SERVICE.
